# SDR AALA201705249001

- Difficulty date: May 23, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N109NN
- Make and model: Airbus A321-231
- Aircraft serial: 5955
- Aircraft time: 12,369 hours, 2,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND THE LEFT EMERGENCY LIGHT ASSEMBLY BROKEN AT LOWER LEFT CORNER.  REPLACED THE LIGHT COVER IAW MM 33-51-13-04.
